# SDR AALA201702159014

- Difficulty date: February 14, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 48,742 hours, 28,250 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665605
- Part serial: A7022
- Condition: Unserviceable
- Location: Door
- Part time: 44,308 hours, 22,659 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE UNSERVICEABLE AT CREW DOOR. REPLACED SLIDE.
